i did a 7 week cycle of Anavar (oxandrolone) and halodrol. For pct I just did Novedex xt the over the counter one (i know stupid) I finished pct around june 1st. Everything was good. I was stronger and way bigger. I went on a trip and came back mid july. Everything was good while i was gone, but once i came back i realized that i started shrinking. Other people realized to. I mean Its fucking rediculous. I lost once inch off my arms, got a bit flabbier and lost weight. Everything sucks. i dont know why. I didnt change my training or diet. So i have come to the conclustion that my improper pct created a negative feed back loop of some sort or my hormones levels are fucking with me. Even though it’s been 8 weeks! and everything before that was fine. but basically im getting smaller and i dont know what to do. 1) why is this happening? 2) what can i do?
What you said makes perfect sense.Why didn’t i think of that? If it’s not a delayed side effect 8 weeks after my cycle, then this has to be it.
When I was on vacation everything was perfect. Then when i come back I started getting stressed more and more.
I just didn’t think cortisol would have this much damage. It’s literally eating me up. And a little less than a week ago I was getting around 3 hours of sleep. I just couldnt sleep. I figured that was it so i fixed that problem, but it didnt really help. so it must be the cortisol. What’s GABA? I think I need that. I only supplement with protein, glutamine, multivitamin, and fish oil (6g a day) I eat better than when i was on vacation. Train the same. So you think a cortisol blocker would help? recommend anything specific?